# SDR AWXA200601669

- Difficulty date: September 28, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,145 hours, 42,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871523A
- Part serial: 880
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R1 DOOR AFT FRAME CRACKED AT THE 3RD AND 4TH STOP PIN CUT OUT FROM THE TOP, BS 328, S11R - S13R.  REPAIRED R1 DOOR AFT FRAME AT THE 3RD AND 4TH STOP PIN CUT OUT FROM THE TOP, BS 328, S11R - S13R IAW ER 03-5200-06271-HF1.
